# SDR R61A2021101200800

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 15,343 hours, 10,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN MISSING FROM THE CEILING. R&R AFT EXIT LIGHT LENS REF AMM 33-50-19.
